# SDR CALA2014011490149

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 80,305 hours, 24,176 cycles
- Engine: Pwa PW2040
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLEAR NO LAND 3 ON ASA, LT ILS INOPERATIVE.
